# SDR AALA20072340

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 29,949 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1874/30NOV - NUMBER TWO ENGINE OIL FILTER CLOG LIGHT ILLUMINATED IN FLIGHT.  CAPTAIN SHUT DOWN NUMBER TWO ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 48 MINUTES.  FOUND NUMBER TWO ENGINE OIL FILTER DIRTY WITH CARBON.  REPLACED OIL FILTER AND SERVICED NUMBER TWO ENGINE OIL TO FULL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
